# SDR KBM2004F00077

- Difficulty date: April 6, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 7921 · Engine Oil Cooler
- Part: Motor
- Part number: 47750
- Part serial: 10252
- Condition: Shorted
- Location: Oil Cooler
- Part time: 2,350 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER MOTOR HAS AN INTERNAL SHORT.  REMOVED AND REPLACED.
